Fenpaed Double Strength Ibuprofen Suspension 200mg 5ml 100ml

Fenpaed Double Strength Ibuprofen Suspension 200mg 5ml 100ml

$16.04 $17.64
- +
Secure Delivery on All Order

Secure shipping on all order

AMS tablet Supplies

Austraila’s #1 Online Pharmacy

Click On AMS

Click & Collect

(0) Write a review

General Information

Fenpaed double strength ibuprofen suspension 200mg/5ml 100ml is used to give effective relief from joint pain, muscle pain, headaches, fever and even from menstruation pains. Fenpaed double strength 200mg/5ml 100ml is best taken with food to prevent side-effects.

INGREDIENTS-

Fenpaed double strength ibuprofen suspension has ibuprofen 200mg/5ml as an active ingredient.

USAGE INSTRUCTION-

Fenpaed double strength ibuprofen suspension should only be used as recommended by the doctor. Read the label for the directions of usage. Do not use more than what is prescribed.

PRECAUTIONS-

Fenpaed double strength ibuprofen suspension should not be used if it causes any side-effect. If the symptoms persist, seek medical guidance immediately. Use according to doctor’s advice if suffering from any ongoing disease. Avoid using it if pregnant or immediately after pregnancy.

Rating & Reviews

Overall
0.00
0 Reviews
5
0
4
0
3
0
2
0
1
0
    No reviews
L
o
a
d
i
n
g
.
.
.